Mortality due to dapsone hypersensitivity syndrome complicating multi-drug therapy for leprosy in Nepal


Pandey, B; Shrestha, K; Lewis, J; Hawksworth, RA; Walker, SL; (2007) Mortality due to dapsone hypersensitivity syndrome complicating multi-drug therapy for leprosy in Nepal. Tropical doctor, 37 (3). pp. 162-163. ISSN 0049-4755 DOI: https://doi.org/10.1258/004947507781524700

Full text not available from this repository. (Request a copy)

Abstract

Dapsone is a component of multi-drug therapy (MDT) for the treatment of all types of leprosy. It is known that dapsone hypersensitivity syndrome (DHS) complicates the treatment in a proportion of patients.We performed a retrospective study of patients commenced on MDT between 1990 and 2006; 2% developed DHS and 0.25% died due to DHS.

Item Type: Article
Keywords: Adolescent, Adult, Aged, Dapsone, administration & dosage, adverse effects, Drug Hypersensitivity, epidemiology, etiology, mortality, Drug Therapy, Combination, Female, Humans, Leprostatic Agents, administration & dosage, adverse effects, Leprosy, drug therapy, epidemiology, Male, Middle Aged, Nepal, epidemiology
Faculty and Department: Faculty of Infectious and Tropical Diseases > Dept of Clinical Research
Research Centre: Neglected Tropical Diseases Network
PubMed ID: 17716505
Web of Science ID: 249094700015
URI: http://researchonline.lshtm.ac.uk/id/eprint/8579

Statistics


Download activity - last 12 months
Downloads since deposit
0Downloads
379Hits
Accesses by country - last 12 months
Accesses by referrer - last 12 months
Impact and interest
Additional statistics for this record are available via IRStats2

Actions (login required)

Edit Item Edit Item